# SDR DALA2019053103352

- Difficulty date: May 18, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 85,320 hours, 10,942 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Element
- Condition: Failed
- Location: Pitot Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1611 - DIV - CREW REPORTS F/O PITOT PROBE FAILURE ENROUTE SEA-PEK. DUE ICING CONDITIONS INTO PEK DECISION MADE TO DIV TO HET. BEFORE DESCENT, CREW RECEIVED MULTIPLE FAILURES/MESSAGES RELATING TO A PITOT FAILURE. THE SOURCE OF THE MESSAGES WAS IDENTIFIED AS THE FOS PITOT HEAT BEING INOP. ALL MESSAGES CLEARED WITHIN MOMENTS EXCEPT THE FO PITOT HEAT. AFTER DISCUSSION WITH DISP/MCC, JOINT DECISION WAS MADE TO CONTINUE TO PEK AVOIDING ICING CONDITIONS. WHILE ON DOWNWIND, PEK AIRPORT ENTERED A GROUND STOP DUE TO THUNDERSTORMS. DUE TO LIMITED FUEL AND ESTIMATED REOPENING TIME OF PEK, JOINT DECISION WAS MADE TO DIVERT TO HET. CORRECTIVE ACTION: MAINTENANCE CHECKED PROBE WIRING AND CONFIRMED ELEMENT OPEN/FAILED. PROBE REPLACED AND SYSTEM CHECKS NORMAL. LP 4641248
